# SDR UIEA2020072001579

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,173 hours, 25,102 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU AIR PRESSURE AFTER ENG SHUTDOWN.  SHUTDOWN APU AND RESTARTED IAW AMM 49-11-00. OPS CHECKED GOOD.
